Check with your doctor about any symptoms that becomes bothersome.
Using a combined hormonal medication increases a woman’s risk of developing blood clots compared with a woman not taking any combined hormonal medication. The risk of developing blood clots in a vein is highest during the first year a woman uses the medication. Other risk factors of developing blood clots include smoking and obesity. However, blood clot formation is rare and the doctor would have evaluated and weighed its benefits over risks before making the recommendation.
Other rare but serious side effects that you may or may not experience.
The symptoms of a drug allergy include one or more of the following:
If you experience any of these side effects/ symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if:
If you are seeing other healthcare professionals for any other medical conditions, inform them that you are taking this medication.
Subscribe to our mailing list to get the updates to your email inbox...